Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 631–633 (Mi zvmmf4212)  

Scientific communications

A multivariant travelling-salesman problem

A. O. Alekseev

Leningrad

Full text: PDF file (271 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 200–201

Bibliographic databases:

UDC: 519.854.2
MSC: Primary 90C35; Secondary 90C10, 65K05
Received: 28.06.1983
Revised: 21.02.1984

Citation: A. O. Alekseev, “A multivariant travelling-salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 631–633; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 200–201

Citation in format AMSBIB
\Bibitem{Ale85}
\by A.~O.~Alekseev
\paper A multivariant travelling-salesman problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 631--633
\mathnet{http://mi.mathnet.ru/zvmmf4212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789975}
\zmath{https://zbmath.org/?q=an:0591.90093}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 200--201
\crossref{https://doi.org/10.1016/0041-5553(85)90130-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4212
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021